Alert archive / Kentucky / Wind Advisories in 2015
Wind Advisory 1, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Feb 14, 2015, 11:15 AM EST for 29 counties in Kentucky. It took effect at Feb 14, 2015, 12:00 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 11:15 AM EST (16:15 UTC)
- In effect from
- Feb 14, 2015, 12:00 PM EST
- Expired
- Feb 14, 2015, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
All 29 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Rockcastle County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 11 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572 WWUS73 KJKL 141615 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 1115 AM EST SAT FEB 14 2015 ...GUSTY WINDS THIS AFTERNOON AND EVENING... .AN ARCTIC COLD FRONT DROPPING SOUTHEAST WILL BRING STRONG AND GUSTY WINDS PARTICULARLY ALONG AND BEHIND THE FRONTAL BOUNDARY. KYZ052-104-106-107-109-110-119-120-150000- /O.NEW.KJKL.WI.Y.0001.150214T1700Z-150215T0000Z/ ROWAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...MOREHEAD...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...INEZ... WARFIELD...PIKEVILLE 1115 AM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * TIMING...BETWEEN 1 PM AND 6PM * WINDS...WEST TO NORTHWEST WINDS OF 20 TO 25 WITH GUSTS UP TO 40 WILL BE POSSIBLE WITH PASSAGE OF COLD FRONT. HIGHER GUSTS WILL ALSO BE POSSIBLE WITH STRONGER SNOW SHOWERS AND IN HIGHER TERRAIN. * IMPACTS...WINDS MAY MAKE DRIVING DIFFICULT AT TIMES ESPECIALLY IN HIGHER PROFILE VEHICLES. THIS MAY ALSO BRING DOWN WEAKER TREES AND SOME BRANCHES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DMJ
2 follow-up statements
004 WWUS73 KJKL 141743 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 1243 PM EST SAT FEB 14 2015 ...GUSTY WINDS THIS AFTERNOON AND EVENING... .AN ARCTIC COLD FRONT DROPPING SOUTHEAST WILL BRING STRONG AND GUSTY WINDS PARTICULARLY ALONG AND BEHIND THE FRONTAL BOUNDARY. KYZ044-050-051-058>060-068-069-080-086>088-108-111>118-150000- /O.EXA.KJKL.WI.Y.0001.000000T0000Z-150215T0000Z/ FLEMING-MONTGOMERY-BATH-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON- LAUREL-KNOX-BELL-HARLAN-WOLFE-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...IRVINE... STANTON...CLAY CITY...WELLINGTON...FRENCHBURG...MOUNT VERNON... BRODHEAD...MCKEE...ANNVILLE...LONDON...PROVIDENCE... BARBOURVILLE...NORTH CORBIN...PINEVILLE...GEORGETOWN...CAMPTON... UNION...BEATTYVILLE...FINCASTLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...MCROBERTS...FLEMING-NEON 1243 PM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * TIMING...BETWEEN 1 PM AND 6PM * WINDS...WEST TO NORTHWEST WINDS OF 20 TO 25 WITH GUSTS UP TO 45 WILL BE POSSIBLE WITH PASSAGE OF COLD FRONT. HIGHER GUSTS WILL ALSO BE POSSIBLE WITH STRONGER SNOW SHOWERS AND IN HIGHER TERRAIN. * IMPACTS...WINDS MAY MAKE DRIVING DIFFICULT AT TIMES ESPECIALLY IN HIGHER PROFILE VEHICLES. THIS MAY ALSO BRING DOWN WEAKER TREES AND SOME BRANCHES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS OF THESE MAGNITUDES COULD LEAD TO TREE DAMAGE POSSIBLY LEADING TO ISOLATED POWER OUTAGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. && $$ KYZ052-104-106-107-109-110-119-120-150000- /O.CON.KJKL.WI.Y.0001.000000T0000Z-150215T0000Z/ ROWAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...MOREHEAD...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...INEZ... WARFIELD...PIKEVILLE 1243 PM EST SAT FEB 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...BETWEEN 1 PM AND 6PM * WINDS...WEST TO NORTHWEST WINDS OF 20 TO 25 WITH GUSTS UP TO 45 WILL BE POSSIBLE WITH PASSAGE OF COLD FRONT. HIGHER GUSTS WILL ALSO BE POSSIBLE WITH STRONGER SNOW SHOWERS AND IN HIGHER TERRAIN. * IMPACTS...WINDS MAY MAKE DRIVING DIFFICULT AT TIMES ESPECIALLY IN HIGHER PROFILE VEHICLES. THIS MAY ALSO BRING DOWN WEAKER TREES AND SOME BRANCHES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS OF THESE MAGNITUDES COULD LEAD TO TREE DAMAGE POSSIBLY LEADING TO ISOLATED POWER OUTAGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. && $$ DMJ
415 WWUS73 KJKL 142351 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 651 PM EST SAT FEB 14 2015 KYZ044-050>052-058>060-068-069-080-086>088-104-106>120-150100- /O.EXP.KJKL.WI.Y.0001.000000T0000Z-150215T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-LAUREL-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD... IRVINE...STANTON...CLAY CITY...WELLINGTON...FRENCHBURG... MOUNT VERNON...BRODHEAD...MCKEE...ANNVILLE...LONDON... PROVIDENCE...BARBOURVILLE...NORTH CORBIN...PINEVILLE... GEORGETOWN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...UNION...BEATTYVILLE... FINCASTLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...MCROBERTS... FLEMING-NEON...INEZ...WARFIELD...PIKEVILLE 651 PM EST SAT FEB 14 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE COLD FRONT HAS PASSED THROUGH EASTERN KENTUCKY THIS EVENING AND THE NORTHWEST WINDS HAVE DECREASED BELOW ADVISORY LIMITS. HOWEVER...SOME 20 TO 30 MPH WIND GUSTS WILL STILL BE OCCURRING THIS EVENING BEFORE DECREASING AND BECOMING LIGHT LATE TONIGHT. $$ DMJ/SHALLENBERGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 14, 8:15 AM EST, 3 hours earlier.
Area forecast discussion, Feb 14, 8:15 AM EST, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 815 AM EST SAT FEB 14 2015 .UPDATE... ISSUED AT 815 AM EST SAT FEB 14 2015 MADE ONLY MINOR UPDATES TO BLEND OBS INTO THE DAYTIME FORECAST. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 420 AM EST SAT FEB 14 2015 A COLD FRONT WAS UPSTREAM OVER CENTRAL IL AND NORTHERN IN EARLY THIS MORNING...MOVING SOUTHEAST TOWARD THE JKL FORECAST AREA. IT WILL PASS THROUGH FROM NORTH TO SOUTH DURING THE LATE MORNING AND EARLY AFTERNOON. THE DIURNAL RISE IN TEMPS WILL BE CUT SHORT... WITH READINGS TAKING A TUMBLE BEHIND THE FRONT. A STABLE MOIST LAYER IS EXPECTED TO INITIALLY DEVELOP WITH THE FRONT BETWEEN ABOUT 850-700 MB AND LEAD TO LIGHT SNOW DEVELOPMENT. AS LOW LEVEL LAPSE RATES STEEPEN IN THE COLD AIR ADVECTION BEHIND THE FRONT... THE SNOW WILL BECOME CONVECTIVE IN NATURE BEFORE IT STARTS TO TAPER OFF. WITH MOIST CONVECTIVE CURRENTS EXPECTED TO EXTEND THROUGHOUT THE -10C TO -20C LEVEL...ESPECIALLY IN OUR NORTHERN AND EASTERN COUNTIES...SOME OF THE SNOW SHOWERS MAY BE INTENSE. WINDS ALOFT IN THE 30-40KT RANGE WILL BE PULLED DOWN AND LIKELY LEAD TO GUSTS TOPPING 30 MPH. THE UPSLOPE FLOW SHOULD PROVIDE ENHANCEMENT OF THE CONVECTION IN OUR SE COUNTIES AND ALLOW SOME LOCATIONS TO MEET ADVISORY SNOW CRITERIA...AND WILL ISSUE A WSW FOR SNOW FOR THAT AREA. ELSEWHERE...WILL HANDLE THINGS WITH AN SPS FOR SNOW. A MOISTURE PLUME OFF OF LAKE MICHIGAN MAY ALLOW A FEW SNOW SHOWERS TO LINGER IN OUR N AND E COUNTIES TONIGHT...BUT OVERALL THE SNOW SHOWERS WILL TAPER OFF LATE TODAY AND TONIGHT AS MOISTURE MIXES AWAY AND AS AN INVERSION LOWERS AND SQUASHES THE CONVECTION. WINDS REMAINING NEAR 10 MPH LATE TONIGHT...COMBINED WITH FRIGID TEMPS...WILL LEAD TO WIND CHILL READINGS NEAR -10F IN OUR NORTHERN AND EASTERN COUNTIES. CONDITIONS ARE MARGINAL FOR A WIND CHILL ADVISORY...BUT WITH SURROUNDING OFFICES HAVING ONE IN PLACE...WILL GO AHEAD AND ISSUE ONE IN OUR NORTHERN AND EASTERN COUNTIES. SUNDAY LOOKS COLD BUT UNEVENTFUL. WE SHOULD SEE SOME INCREASE IN MID AND HIGH CLOUDS IN THE AFTERNOON AHEAD OF OUR NEXT SYSTEM. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 231 AM EST SAT FEB 14 2015 MOST IF NOT ALL OF THIS FORECAST PERIOD REMAINS VERY UNCERTAIN AS MODELS CONTINUE TO DISAGREE ON TRACK AND STRENGTH OF VARIOUS STORM SYSTEMS. WHILE POTENTIAL STILL EXISTS FOR SIGNIFICANT SNOWFALL OVER PORTIONS OF THE AREA...THERE IS STILL A MODEST CHANCE WE END UP WITH VERY LITTLE. SAFE TO SAY...HARD TO PIN DOWN DETAILS WHEN MODELS ARE REALLY ALL OVER THE PLACE. CONSIDERING THE MID LEVEL WAVES ASSOCIATED WITH THE EARLY WEEK PERIOD ARE STILL OFF SHORE OF THE PACIFIC NORTHWEST (NOT SAMPLED BY UPPER AIR NETWORK)...IT MAY TAKE ANOTHER 12 TO 24 HOURS BEFORE MODELS START ALIGNING A BIT BETTER AND WE CAN HAVE SOME BETTER AGREEMENT. FOR NOW...OPTING TO KEEP WITH TRENDS AND HAVE AN EXTENDED PERIOD OF LOW CHANCE POPS FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT. IF ANYTHING CAN BE GLEAMED FROM THE EARLY WEEK PERIOD IS THAT THERE WILL BE A STORM SYSTEM TRACKING ACROSS THE DEEP SOUTH AND DEPENDING ON HOW MUCH INTERACTION WE SEE WITH THE NORTHERN AND SOUTHERN STREAMS WILL DEPEND ON THE TRACK AND WHETHER WE GET IN ON THE ACTION. MODELS TEND TO AGREE ON A QUIETER MIDWEEK TO LATE WEEK PERIOD...BUT WEATHER MAY TURN MORE UNSETTLED AGAIN AS WE HEAD INTO THE FOLLOWING WEEKEND. ONE THING MODELS CAN AGREE ON THROUGHOUT THE EXTENDED FORECAST PERIOD IS WE WILL STAY BELOW NORMAL WITH TEMPERATURES. IN FACT...AFTER A WEAK EARLY WEEK WARM-UP (PENDING STORM TRACKS)...ANOTHER SURGE OF ARCTIC AIR LOOKS LIKELY BY WEDNESDAY INTO THURSDAY. THIS WILL KEEP THINGS VERY COLD. WE MAY SEE A WARM-UP HEADING INTO NEXT WEEKEND AHEAD OF THE UNSETTLED WEATHER...BUT THERE AGAIN...STORM TRACKS WILL PLAY A KEY ROLE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 110 AM EST SAT FEB 14 2015 VFR CEILINGS OF ABOUT 4-8K FT COVERED MOST OF THE REGION AT THE START OF THE PERIOD. CEILINGS WILL FALL TO MVFR FROM NORTH TO SOUTH BETWEEN ABOUT 17Z AND 21Z AS AN ARCTIC COLD FRONT MOVES THROUGH. WITH FRONTAL PASSAGE...WINDS WILL SHIFT FROM SW TO W AND EVENTUALLY NW...AND INCREASE TO AROUND 15KT WITH A FEW GUSTS TOPPING 30KT. SNOW AND SNOW SHOWERS WILL ALSO DEVELOP AS THE FRONT PASSES...WITH SOME OF THE SNOW SHOWERS BRIEFLY BRINGING NEAR ZERO VISIBILITY THIS AFTERNOON. SNOW SHOWERS WILL DIMINISH IN INTENSITY THIS EVENING...AND CEILINGS WILL RISE TO VFR IN MOST PLACES BY THE END OF THE PERIOD. AN EXCEPTION MAY BE IN FAR NORTHERN AND EASTERN PORTIONS OF THE JKL FORECAST AREA...INCLUDING KSYM AND KSJS...WHERE A MOISTURE PLUME OFF OF LAKE MICHIGAN MAY CAUSE LOWER CLOUDS AND A GREATER CONCENTRATION OF SNOW SHOWERS TO PERSIST. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY FOR KYZ044-050>052-059-060-088-104-106>110-112-113-115-117>120. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 8 PM EST THIS EVENING FOR KYZ088-110-113-115-117-118-120. && UPDATE...HAL SHORT TERM...HAL LONG TERM...KAS AVIATION...HAL
Hazardous weather outlook, Feb 13, 3:55 PM EST, 19 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 355 PM EST FRI FEB 13 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-150000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD... IRVINE...STANTON...CLAY CITY...WELLINGTON...FRENCHBURG... MOUNT VERNON...BRODHEAD...MCKEE...ANNVILLE...SOMERSET...LONDON... MONTICELLO...PINE KNOT...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG...PROVIDENCE...BARBOURVILLE...NORTH CORBIN... PINEVILLE...GEORGETOWN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...UNION...BEATTYVILLE...FINCASTLE...JACKSON... HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER... HYDEN...JENKINS...WHITESBURG...MCROBERTS...FLEMING-NEON...INEZ... WARFIELD...PIKEVILLE 355 PM EST FRI FEB 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW SHOWERS ARE EXPECTED LATE SATURDAY MORNING THROUGH SATURDAY NIGHT. SNOW SQUALLS...WITH VISIBILITIES NEAR ZERO AT TIMES...MAY BRING WIND GUSTS UP TO 35 MPH SATURDAY AFTERNOON AND SATURDAY EVENING. LIGHT SNOW ACCUMULATIONS ARE ANTICIPATED. A BLAST OF ARCTIC AIR IS EXPECTED TO BRING SINGLE DIGIT TEMPERATURES AND SUBZERO WIND CHILLS TO THE AREA BY EARLY SUNDAY MORNING. SINGLE DIGIT WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING. SNOW WILL ALSO BE POSSIBLE AT TIMES FROM SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AR/DJ
In the hours before
Special weather statement, Feb 14, 5:47 AM EST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 547 AM EST SAT FEB 14 2015 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-119-142200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-CLAY-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD... IRVINE...STANTON...CLAY CITY...WELLINGTON...FRENCHBURG... MOUNT VERNON...BRODHEAD...MCKEE...ANNVILLE...SOMERSET...LONDON... MONTICELLO...PINE KNOT...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG...PROVIDENCE...BARBOURVILLE...NORTH CORBIN... PINEVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...UNION...BEATTYVILLE...FINCASTLE...JACKSON... BOONEVILLE...MANCHESTER...INEZ...WARFIELD 547 AM EST SAT FEB 14 2015 ...SNOW SQUALLS POSSIBLE THIS AFTERNOON... AN ARCTIC COLD FRONT WILL PUSH SOUTH ACROSS THE REGION TODAY. AN AREA OF SNOW SHOWERS WILL OCCUR ALONG AND BEHIND THE FRONT DURING THE AFTERNOON AND EARLY EVENING. SOME OF THE SNOW SHOWERS MAY BRIEFLY REDUCE VISIBILITY TO LESS THAN A QUARTER MILE. SNOW ACCUMULATIONS SHOULD GENERALLY BE AN INCH OR LESS. WIND GUSTS UP TO 35 MPH WILL ALSO BE POSSIBLE. USE CAUTION IF YOU WILL BE TRAVELING THIS AFTERNOON OR EVENING. HAL
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 5:02 AM EST | Wind Chill Advisory | JKL | Bath, Breathitt, Elliott, Fleming, Floyd, Harlan and 14 more | 27 hr |
| Feb 14, 5:02 AM EST | Winter Weather Advisory | JKL | Bell, Floyd, Harlan, Knott, Leslie, Letcher and 2 more | 18 hr |
| Feb 14, 4:38 PM EST | Winter Storm Watch | JKL | Bell, Clay, Floyd, Harlan, Knott, Knox and 9 more | 12 hr |
Nearby
Wind Advisories in Kentucky, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.